Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567581
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. Furstenberg
Title: Recurrence in ergodic theory and combinatorial number theory
Additional book information: Princeton Univ. Press, 1981, vii + 199 pp., $25.00. ISBN 0-691-08269-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Karl Petersen
Journal: Bull. Amer. Math. Soc. 14 (1986), 305-309